Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011, Article ID 812040, 5 pages
Research Article

On Categories of Fuzzy Petri Nets

1Department of Mathematics and Center for Interdisciplinary Mathematical Sciences, Faculty of Science, Banaras Hindu University, Varanasi 221 005, India
2Department of Mathematics, Indian School of Mines, Dhanbad 826004, India

Received 16 December 2010; Accepted 20 April 2011

Academic Editor: Uzay Kaymak

Copyright © 2011 Arun K. Srivastava and S. P. Tiwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arun K. Srivastava and S. P. Tiwari, “On Categories of Fuzzy Petri Nets,” Advances in Fuzzy Systems, vol. 2011, Article ID 812040, 5 pages, 2011.